Differential and Integral Equations

Multiple existence of periodic solutions for Liénard system

N. Hirano and W. S. Kim

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The existence of multiple periodic solutions of a nonlinear Lienard system is treated. The proof is based on the theory of topological degree and monotone operators.

Article information

Source
Differential Integral Equations, Volume 8, Number 7 (1995), 1805-1811.

Dates
First available in Project Euclid: 12 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1368397758

Mathematical Reviews number (MathSciNet)
MR1347981

Zentralblatt MATH identifier
0824.34041

Subjects
Primary: 34C25: Periodic solutions
Secondary: 34B15: Nonlinear boundary value problems 47H15

Citation

Hirano, N.; Kim, W. S. Multiple existence of periodic solutions for Liénard system. Differential Integral Equations 8 (1995), no. 7, 1805--1811. https://projecteuclid.org/euclid.die/1368397758


Export citation